MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q ELASTOMERIC PUMP, 400 ML X 4 ML/HR (2 ML/HR + 2 ML/HR), DUAL; ELASTOMERIC LFR

HALYARD - IRVINE ON-Q ELASTOMERIC PUMP, 400 ML X 4 ML/HR (2 ML/HR + 2 ML/HR), DUAL; ELASTOMERIC LFR
Model Number P400X4D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, 0203076867, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The sample is reported to be available, but has not yet been received by the manufacturer.All information reasonably known as of 26-mar-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 400 ml, flow rate: 4 ml/hr, procedure: total open hysterectomy, cathplace: abdomen.It was reported the pump looked empty yesterday evening on (b)(6) 2019, and on (b)(6) 2019 the patient wondered if it was really empty.The device was ordered to be removed on (b)(6) 2019.The patient called the hotline nurse.The patient removed the pump from the black bag and stated there was "no ball anymore, it is a straight tube." the infusion should lasted a four days.The patient stated she noticed the pump was empty yesterday evening.The patient denied having any side effects like ringing in the ears, metal taste in the mouth, tingling in fingers and a racing heart beat.The patient confirmed she did have orders to remove the pump at home when the infusion was completed.The hotline nurse instructed the patient on removing the pump and catheters.The hotline nurse stayed on the phone with the patient until she removed the pump.The patient removed the catheters easily and confirmed that each catheter had a black tip.The hotline nurse instructed the patient she removed the catheters fully and correctly.The patient had no further questions.The flow restrictor was taped to the patient.There were no crimps or kinks in the tubing.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of 30-apr-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
One sample device was returned.The device was evaluated.The investigation summary concluded a fast flow incident was not observed.The flow restrictors met specifications for both flow rate accuracy and pressure pot testing.The root cause could not be determined.All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ON-Q ELASTOMERIC PUMP, 400 ML X 4 ML/HR (2 ML/HR + 2 ML/HR), DUAL
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8457918
Report Number2026095-2019-00049
Device Sequence Number13560255
Product Code MEB
UDI-Device Identifier30680651136764
UDI-Public30680651136764
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/13/2021
Device Model NumberP400X4D
Device Catalogue Number101367603
Device Lot Number0203076867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/07/2019
Supplement Date Received by Manufacturer04/09/2019
05/15/2019
Initial Report FDA Received Date03/27/2019
Supplement Report FDA Received Date05/02/2019
06/06/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUPIVICAINE 0.5%
Patient Age46 YR
Patient Weight99